# SDR TC8A96009

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WILL NOT ACCELERATE PAST IDLE POWER WHEN THROTTLE IS ADVANCED.  FOUND PS4 LINE LOOSE, TIGHTENED.  ALSO, CLEANED PS4 FILTER, OPS CHECKED ON RUN UP AS PER MM 71-00 NORMAL.  (M)
